# SDR R61A201805160618

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066797001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT CABIN FLOOR SUPPORT AT FR 87 LBL 27 IS CORRODED. MX REMOVED AND REPLACED AFT CABIN FLOOR SUPPORT AT FR 87 LBL 27 PN 170-66797-001 IAW SRM 51-75-16, 51-40-08. AC REMAINS IN IND FOR COMPLETION.
